Click on image to enlarge
Price: £3.80 (incl
Nurofen Express Period Pain Soft Capsules contain the active ingredient ibuprofen. This helps alleviate period pain and associated symptoms such as cramps, muscular pain, backache, headaches and migraines.
Nurofen Express Period Pain Soft Capsules get to work within 10 mins. The capsules last for up to 8 hours when a 400mg dose (2 soft capsules) is taken.
- 16 capsules
- For ages 12 and above
- Rapid Period Pain relief
Directions for use:
This product is for short-term use only.
Take the lowest dose for the shortest time necessary.
Take 1 or 2 capsules with water, up to three times a day as required.
Leave at least 4 hours between doses.
Do not exceed 6 capsules in 24 hours.
Do not take for more than 10 days.
If symptoms persists see your doctor.
Cautions and warnings:
Do not give to children under 12.
Do not consume if you are allergic to ibuprofen, aspirin, painkillers or any other ingredient.
Do not take if you have difficulty breathing.
Do not take if you are in the last 3 months of pregnancy.
If you exceed the stated dose you may feel drowsy or nauseous.
In the event of an overdose see your doctor even if you feel well.
Do not take if you have heart problems, high blood pressure or have difficulty breathing.
Some medicines may affect, or be affected by, treatment with ibuprofen.
See leaflet for full details.
Ingredients (per capsule):
Ibuprofen (200mg), Macrogol 600, Potassium hydroxide 50% solution (E525), Gelatin, Sorbitol Liquid, Partially Dehydrated (E420), Purified Water, Ponceau 4R (E124), Lecithin (E322), Triglycerides (medium chain), Ethanol, White ink (Titanium Dioxide (E171), Polyvinyl Acetate Phthalate, Macrogol 400, Ammonium Hydroxide (E527), Propylene Glycol).
Always read the leaflet for full list of cautions and warnings.
| Product code: 3681947
Price: £3.80 (incl